Sobolev V.N. Asymptotic Expansion in Multiplicative Form in the Central Limit Theorem in the Case of Gamma Distribution

https://doi.org/10.15688/mpcm.jvolsu.2019.1.2

Vitaly Nikolaevich Sobolev
Candidate of Physical and Mathematical Sciences, Free Researcher
This email address is being protected from spambots. You need JavaScript enabled to view it.
Zvenigorod, Russian Federation

2 Sobolev en

Key words: central limit theorem, asymptotic expansions, gamma distribution, approximation accuracy, estimates of the convergence rate, polynomials of Chebyshev — Hermit.

Creative Commons License
Asymptotic  Expansion in  Multiplicative Form in the Central Limit Theorem in the Case of Gamma Distribution by Sobolev V.N. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Mathematical Physics and Computer Simulation. Vol. 22 No. 1 2019, pp. 12-23

Attachments:
Download this file (2_Sobolev.pdf) 2_Sobolev.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/854
51 Downloads